# SDR ABXA9800331

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 2760 · Drag Control System
- Part: Fitting
- Part number: 3923257501N
- Condition: Cracked
- Location: Rt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT INBOARD SPOILER TORQUE TUBE CENTER SUPPORT FITTING CRACKED.  REPLACED FITTING IAW DC9 SRM 51-10-4.
